Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 7, NWS Lubbock, TX

March 17, 201413 counties in Texas

NWS Lubbock, TX issued this red flag warning at Mar 17, 2014, 3:28 AM CDT for 13 counties in Texas. It took effect at Mar 17, 2014, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 17, 2014, 3:28 AM CDT (08:28 UTC)
In effect from
Mar 17, 2014, 1:00 PM CDT
Expired
Mar 17, 2014, 8:00 PM CDT
In force
7 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Floyd County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 49 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2263 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

289 
WWUS84 KLUB 170828
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
328 AM CDT MON MAR 17 2014

TXZ025-031-036-037-041-042-170930-
/O.CAN.KLUB.FW.A.0007.140317T1700Z-140318T0200Z/
HALL-MOTLEY-CROSBY-DICKENS-LYNN-GARZA-
328 AM CDT MON MAR 17 2014

...FIRE WEATHER WATCH IS CANCELLED FOR THE SOUTHEAST SOUTH
PLAINS AND THE WESTERN ROLLING PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FIRE
WEATHER WATCH. RELATIVE HUMIDITIES WILL FALL TO AROUND 10 PERCENT
THIS AFTERNOON...HOWEVER SUSTAINED WIND SPEEDS AT THE TWENTY-FOOT
LEVEL ARE EXPECTED TO REMAIN BELOW 20 MPH. OUTDOOR BURNING IS
STILL DISCOURAGED IN THIS ELEVATED FIRE WEATHER SETUP.

$$

TXZ021>024-027>030-033>035-039-040-172100-
/O.UPG.KLUB.FW.A.0007.140317T1700Z-140318T0200Z/
/O.NEW.KLUB.FW.W.0007.140317T1800Z-140318T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-YOAKUM-TERRY-
328 AM CDT MON MAR 17 2014

...RED FLAG WARNING IS IN EFFECT TODAY FROM 1 PM UNTIL 8 PM FOR
SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY
VALUES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER FOR MUCH OF
THE SOUTH PLAINS AND THE FAR SOUTHWEST TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT TODAY FROM 1 PM UNTIL 8 PM. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

* WIND...SOUTHWEST AT 20 MPH.

* HUMIDITY...AS LOW AS 5 PERCENT.

* IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS.
  OUTDOOR BURNING IS DISCOURAGED AND IS CURRENTLY ILLEGAL IN
  PARMER...CASTRO...BAILEY...COCHRAN...AND FLOYD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. USE COMMON SENSE AND AVOID ACTIVITIES THAT INVOLVE
SPARKS OR OPEN FLAMES.

&&

$$
2 follow-up statements
641 
WWUS84 KLUB 172017
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
317 PM CDT MON MAR 17 2014

TXZ027>030-033>035-039-040-180500-
/O.NEW.KLUB.FW.A.0008.140318T1600Z-140319T0000Z/
/O.CON.KLUB.FW.W.0007.000000T0000Z-140318T0100Z/
BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-
317 PM CDT MON MAR 17 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY
VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR MUCH OF THE
SOUTH PLAINS...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE
TEXAS SOUTH PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING.

* WIND...SOUTHWEST AT 20 MPH THROUGH EARLY THIS EVENING. WEST TO
  NORTHWEST WINDS FROM 20 TO 25 MPH ARE EXPECTED BY MID-MORNING ON
  TUESDAY UNTIL LATE TUESDAY AFTERNOON.

* HUMIDITY...AS LOW AS 5 PERCENT.

* IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS.
  OUTDOOR BURN BANS REMAIN IN EFFECT FOR MANY AREAS. PERSONS
  PLANNING BURNING SHOULD CONSULT WITH LAW ENFORCEMENT AND REQUEST
  A SPOT WEATHER FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. USE COMMON SENSE AND AVOID ACTIVITIES THAT INVOLVE
SPARKS OR OPEN FLAMES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ021>024-180100-
/O.CON.KLUB.FW.W.0007.000000T0000Z-140318T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-
317 PM CDT MON MAR 17 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE
EXTREME SOUTHWEST AND SOUTH-CENTRAL TEXAS PANHANDLE...

* WIND...SOUTHWEST AT 20 MPH.

* HUMIDITY...AS LOW AS 5 PERCENT.

* IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS.
  OUTDOOR BURN BANS REMAIN IN EFFECT FOR MANY AREAS. PERSONS
  PLANNING BURNING SHOULD CONSULT WITH LAW ENFORCEMENT AND REQUEST
  A SPOT WEATHER FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. USE COMMON SENSE AND AVOID ACTIVITIES THAT INVOLVE
SPARKS OR OPEN FLAMES.

&&

$$

TXZ036-041-042-180500-
/O.NEW.KLUB.FW.A.0008.140318T1600Z-140319T0000Z/
CROSBY-LYNN-GARZA-
317 PM CDT MON MAR 17 2014

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR THE TEXAS SOUTH PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING. 

* WIND...WEST TO NORTHWEST FROM 20 TO 25 MPH ARE EXPECTED BY MID-
  MORNING ON TUESDAY UNTIL LATE TUESDAY AFTERNOON.

* HUMIDITY...AS LOW AS 5 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURN BANS REMAIN IN EFFECT FOR MANY AREAS. PERSONS
  PLANNING BURNING SHOULD CONSULT WITH LAW ENFORCEMENT AND REQUEST
  A SPOT WEATHER FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
419 
WWUS84 KLUB 180108
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
808 PM CDT MON MAR 17 2014

TXZ027>030-033>035-039-040-181200-
/O.EXP.KLUB.FW.W.0007.000000T0000Z-140318T0100Z/
/O.CON.KLUB.FW.A.0008.140318T1600Z-140319T0000Z/
BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-
808 PM CDT MON MAR 17 2014

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A HIGH
FIRE DANGER FOR THE TEXAS SOUTH PLAINS... 

...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF 20
MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS
AND HIGH FIRE DANGER FOR MUCH OF THE SOUTH PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS STILL IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING.

* WIND...WEST TO NORTHWEST WINDS FROM 20 TO 25 MPH ARE EXPECTED
  BY MID-MORNING ON TUESDAY UNTIL LATE TUESDAY AFTERNOON.

* HUMIDITY...AS LOW AS 5 PERCENT.

* IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. 
  OUTDOOR BURN BANS REMAIN IN EFFECT FOR MANY AREAS. PERSONS 
  PLANNING BURNING SHOULD CONSULT WITH LAW ENFORCEMENT AND 
  REQUEST A SPOT WEATHER FORECAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ021>024-180215-
/O.EXP.KLUB.FW.W.0007.000000T0000Z-140318T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-
808 PM CDT MON MAR 17 2014

...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF
20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR
LESS AND HIGH FIRE DANGER FOR MUCH OF THE SOUTH PLAINS...

THE ONSET OF SUNSET HAS ALLOWED SOUTHWEST WIND SPEEDS AT THE
20-FOOT LEVEL TO DROP BELOW 20 MPH. HOWEVER...RELATIVE HUMIDITY
VALUES REMAINS BELOW 15 PERCENT AND THUS OUTDOOR BURNING IS STILL
DISCOURAGED. 

$$

TXZ036-041-042-181200-
/O.CON.KLUB.FW.A.0008.140318T1600Z-140319T0000Z/
CROSBY-LYNN-GARZA-
808 PM CDT MON MAR 17 2014

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR THE TEXAS SOUTH PLAINS...

* WIND...WEST TO NORTHWEST FROM 20 TO 25 MPH ARE EXPECTED BY 
  MID-MORNING ON TUESDAY UNTIL LATE TUESDAY AFTERNOON. 

* HUMIDITY...AS LOW AS 5 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURN BANS REMAIN IN EFFECT FOR MANY AREAS. PERSONS 
  PLANNING BURNING SHOULD CONSULT WITH LAW ENFORCEMENT AND 
  REQUEST A SPOT WEATHER FORECAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 16, 11:04 PM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Mar 16, 11:04 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1104 PM CDT SUN MAR 16 2014

.AVIATION...
LIGHT WINDS OVERNIGHT TO INCREASE LATE MORNING AS LOW PRESSURE
DEVELOPS AND STRENGTHENS FROM SERN COLO THROUGH ERN NM.

&&

.PREV DISCUSSION... /ISSUED 634 PM CDT SUN MAR 16 2014/

AVIATION...
BREEZY NORTH WINDS TO LAY DOWN QUICKLY WITH SUNSET AND REMAIN
LIGHT THROUGH THE NIGHT. STRENGTHENING LOW PRESSURE MONDAY AS AN
UPPER DISTURBANCE MOVES ACROSS THE CNTL PLAINS WILL RESULT IN
INCREASING SOUTH TO SW WINDS LATE MORNING THROUGH THE AFTN.

PREV DISCUSSION... /ISSUED 341 PM CDT SUN MAR 16 2014/

SHORT TERM...
STRONG NORTH WINDS STILL CRANKING IN THE 20-30 MPH RANGE AS OF 3
PM...BUT EXPECTING SPEEDS TO CONTINUE AN OVERALL DOWNWARD TREND THE
REST OF THIS AFTERNOON INTO THIS EVENING AS THE AXIS OF A SURFACE
RIDGE CENTERED NEAR THE GREAT LAKES SLIDES INTO THE REGION. WIND
ADVISORY WILL THEREFORE BE ALLOWED TO EXPIRE AT 4 PM. FAVORABLE
CONDITIONS WILL BE ON TAP FOR GOOD RADIATIONAL COOLING TONIGHT WITH
THE COMBINATION OF THE AFOREMENTIONED SURFACE RIDGE...CLEAR
SKIES...AND LIGHT WINDS. EVERYONE SHOULD BE BELOW FREEZING COME
MONDAY MORNING...WITH TEMPERATURES FALLING INTO THE MID-UPPER 20S
AREAWIDE.

TYPICAL MARCH TYPE WEATHER WILL RETURN TO BEGIN THE WEEK...BY WAY
OF A SHORTWAVE TROUGH DIGGING TOWARD THE NORTHERN GREAT BASIN INTO
THE CENTRAL ROCKIES. THIS WILL IN TURN LEAD TO SURFACE CYCLOGENESIS
ACROSS THE NORTHERN PLAINS MONDAY WITH THE AXIS OF THE LOW EXTENDING
DOWN THE SPINE OF THE FRONT RANGE INTO EASTERN NEW MEXICO...THUS
BACKING WINDS TO THE SOUTHWEST LOCALLY. BREEZY/GUSTY CONDITIONS WILL
ENSUE WITH THE ENHANCED PRESSURE GRADIENT AND TURBULENT MIXING
TAKING PLACE. FORTUNATELY...THE STRONGEST UPPER WIND MAXIMA LOOK TO
TRANSLATE ACROSS WEST TEXAS AFTER SUNSET...THEREFORE KEEPING WINDS
FROM GETTING ANY STRONGER THAN 15-25 MPH. THE POSITIVE SIDE TO THE
WIND WILL BE A SHARP WARM UP IN TEMPERATURES...WITH EVERYONE
REBOUNDING TO AROUND THE MID 70S. HOWEVER...ELEVATED TO CRITICAL
FIRE WEATHER CONDITIONS WILL MAKE A RETURN (SEE FIRE WEATHER SECTION
BELOW).

LONG TERM...
THE WEATHER IS LOOKING PRETTY QUIET FOR THE UPCOMING WEEK. MODELS
ARE IN PRETTY GOOD AGREEMENT THAT THE NEXT COLD FRONT WILL SWEEP
THROUGH DURING THE DAY TUESDAY...ALTHOUGH THE GFS IS STILL LAGS THE
NAM TIMING A BIT. WEAK COLD ADVECTION WILL KNOCK TEMPS BACK INTO
THE 60S TUESDAY AND WEDNESDAY WHILE THE AIRMASS REMAINS DRY. ZONAL
FLOW OVER THE SRN HIGH PLAINS ON THURSDAY WILL BRING LEE
CYCLOGENESIS...SW BREEZES AND WARMER TEMPS. THE NEXT COLD FRONT IS
DUE ON FRIDAY. THE ECMWF AND GFS AGREEMENT CONTINUES...BOTH
SHOWING THE FRONT PASSING THROUGH OUR AREA DRY...THEN TRIGGERING
SOME SHOWER AND T-STORM ACTIVITY ONCE IT ENCOUNTERS BETTER
MOISTURE OFF TO OUR SOUTH AND EAST. BY NEXT WEEKEND...BROAD EASTERLY
FLOW WITH THE POSSIBILITY OF A REINFORCING FRONT WITH SOME DEGREE
OF TROUGHING ALOFT TO OUR WEST /ALTHOUGH VERY WEAK/ MAY ALLOW
LOW-LVL MOISTURE TO GRADUALLY RETURN TO WEST TEXAS..WHILE KEEPING
TEMPS NEAR OR SLIGHTLY UNDER SEASONAL NORMS. AND COULD POSSIBLY
SET THE STAGE FOR SOME PRECIP CHANCES EARLY NEXT WEEK.

FIRE WEATHER...
WARM AND BREEZY CONDITIONS WILL RETURN MONDAY WITH ELEVATED TO
CRITICAL CONDITIONS EXPECTED. MINIMUM RELATIVE HUMIDITIES WILL FALL
INTO THE LOW-MID TEENS AREAWIDE...WITH SOUTHWEST WINDS INCREASING TO
20 MPH ACROSS THE CAPROCK. AREAS EAST OF THE ESCARPMENT MAY HOLD SHY
OF THE 20 MPH MARK...SO WILL ONLY INCLUDE WESTERN PORTIONS OF THE
ROLLING PLAINS IN THE FIRE WEATHER WATCH BEGINNING AT NOON AND
RUNNING THROUGH 9 PM MONDAY EVENING. ADDITIONAL REASONING FOR
EXCLUDING AREAS FROM CHILDRESS TO ASPERMONT AND JAYTON IS THE RECENT
RAINFALL WHICH SHOULD HELP MITIGATE SIGNIFICANT CONCERNS WHEN
COMBINED WITH THE MARGINAL WIND SPEEDS.

EVEN THROUGH A FRONT WILL BE MOVING THROUGH THE AREA ON
TUESDAY...DRY AIR AND BREEZY NORTH WINDS WILL ELEVATE THE FIRE
DANGER SOMEWHAT...ALTHOUGH LIKELY NOT TO CRITICAL LEVELS. ELEVATED
TO CRITICAL CONDITIONS ARE POSSIBLE THURSDAY AS WARM AND DRY SW
BREEZES RETURN.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        26  76  35  58  27 /   0   0   0   0   0
TULIA         25  75  36  60  29 /   0   0   0   0   0
PLAINVIEW     26  75  37  62  30 /   0   0   0   0   0
LEVELLAND     27  75  38  64  32 /   0   0   0   0   0
LUBBOCK       27  75  40  65  33 /   0   0   0   0   0
DENVER CITY   29  76  41  67  34 /   0   0   0   0   0
BROWNFIELD    28  75  40  66  34 /   0   0   0   0   0
CHILDRESS     28  75  41  67  34 /   0   0   0   0   0
SPUR          27  74  42  68  35 /   0   0   0   0   0
ASPERMONT     29  73  45  70  36 /   0   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: TXZ021>025-027>031-033>037-039>042.

&&

07
Hazardous weather outlook, Mar 16, 3:35 PM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
335 PM CDT SUN MAR 16 2014

TXZ021>044-172045-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
335 PM CDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CRITICAL FIRE DANGER IS EXPECTED TO DEVELOP ACROSS MOST OF THE
SOUTH PLAINS AREAS LATE MONDAY MORNING THROUGH MONDAY EVENING. A
FIRE WEATHER WATCH IS IN EFFECT FOR ALL AREAS EXCEPT THE EASTERN
ROLLING PLAINS. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE
ACROSS MUCH OF THE SOUTH PLAINS ON TUESDAY.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 3:17 PM CDTFire Weather WatchLUBBailey, Cochran, Crosby, Floyd, Garza, Hale and 6 more13 hr

Nearby

Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.